MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ REPOSITIONABLE MONITORING ELECTRODE; ELECTROCARDIOGRAPHIC ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ REPOSITIONABLE MONITORING ELECTRODE; ELECTROCARDIOGRAPHIC ELECTRODE
Catalog Number 2670-5
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Ecchymosis (1818); Skin Tears (2516)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A 82-year-old male weighing 160 lbs allegedly experienced localized bruising on the left forearm and right wrist with a 1.5 cm left forearm skin tear 30 minutes post application of the 3m¿ red dot¿ repositionable monitoring electrode, 2670-5, lot 202408te, that required medical treatment described as "cleaned and dressed" in order to treat a minor injury, and not to prevent a serious injury.The patient was discharged home.
 
Additional Manufacturer Narrative
H10: product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.3m will continue to monitor.The instructions for use states, 3m¿ red dot¿ repositionable monitoring electrodes are disposable and may be safely worn up to 3 days which may vary depending on skin condition and environmental factors.The 2670 electrode has adhesive that is more aggressive than the 2660 and should be used if the level of adhesion of the 2660 is too low for a particular patient or clinical application.To minimize skin trauma during electrode removal, pull up slowly and gently from the tab or the edge of the electrode.

Brand Name
3M¿ RED DOT¿ REPOSITIONABLE MONITORING ELECTRODE
Common Device Name
ELECTROCARDIOGRAPHIC ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17661471
Report Number2110898-2023-00080
Device Sequence Number17918432
Product Code DRX
UDI-Device Identifier10707387789227
UDI-Public10707387789227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Catalogue Number2670-5
Device Lot Number202408TE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite